Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 5(443), Pages 191–192 (Mi umn9848)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hermite quasi-polynomials

V. G. Marikhin

Landau Institute for Theoretical Physics of Russian Academy of Sciences

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 0033-2018-0009
This research was carried out in the framework of state assignment no. 0033-2018-0009 of the Federal Agency of Scientific Organizations.


DOI: https://doi.org/10.4213/rm9848

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:5, 931–933

Bibliographic databases:

MSC: 34L05, 42C05
Presented: С. П. Новиков
Accepted: 01.08.2018

Citation: V. G. Marikhin, “Hermite quasi-polynomials”, Uspekhi Mat. Nauk, 73:5(443) (2018), 191–192; Russian Math. Surveys, 73:5 (2018), 931–933

Citation in format AMSBIB
\Bibitem{Mar18}
\by V.~G.~Marikhin
\paper Hermite quasi-polynomials
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 5(443)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9848}
\crossref{https://doi.org/10.4213/rm9848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3859405}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..931M}
\elib{https://elibrary.ru/item.asp?id=35601290}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 5
\pages 931--933
\crossref{https://doi.org/10.1070/RM9848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454772500008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060128943}


Linking options:
  • http://mi.mathnet.ru/eng/umn9848
  • https://doi.org/10.4213/rm9848
  • http://mi.mathnet.ru/eng/umn/v73/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:14
    References:18
    First page:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021